A 60-year old woman with a history of transfusion-dependent myelodyplastic syndrome and secondary hemochromatosis complicated by panhypopituiarism, Type 2 diabetes, and congestive heart failure (ejection fraction of 60%), presented to the emergency department for 1 week of generalized fatigue and weakness.
She reports that she had increased difficulty ambulating due to symmetric weakness as well as dyspnea on exertion. Over the last two months, she had lost approximately 17lbs but denied any fevers or chills.
Of note, she had been admitted to the hospital a few months prior and was diagnosed with a right atrial thrombus associated with her PortaCath tip and was started on anticoagulation. Her medications included apixaban, hydrocortisone, deferoxamine, entecavir, furosemide, glargine, aspart, sotalol, alendronate and B12. She denied any toxic habits and lived in Massachusetts.
Easy one-click social registrationIs this safe?
We only receive the minimum information necessary to verify your account. We never get access to your friends/contacts or your profile, and we never post on your behalf. Your social account is used for logging in only.ORRegister via email
Send me updates on this Contest
In order to ensure a fair voting process and to make sure that no one votes more than once, we ask that you register either with a social networking account (easiest, only requires one click) or by registering with your email address (this will require you to click on a verification email that we will send you).
You only need to register once.